Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

My period started 30 hrs after taking abortion pills and it stopped in a day so does it mean an abortion faliure ?

hi my wife is 24 yr old and i take abortion pills after 30hrs period get started then after 1 day period stop. Its means abortion failure?
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Dear Sandeep:

It may means abortion failure, but is too early to say such. She may restart uterine bleeding in next few days. It is not an unusual pattern.

BUT, if you live quite far to get emergency medical care then be confirm of it. Your wife may have incomplete abortion in which she would intermittently bleed and can become severely anemic.

If your wife is a working lady and have to travel for long distance then it may be risky to let her to go. Sometimes jarring of transporation causes severe nonstopable bleeding for women who have taken abortion pills.

Remain in close contact with your GYN/OB doctor and increase her diet with lots of iron supplements and fluid.

Answered: Thu, 7 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
It is very difficult to say,
if ten days passed after your sex,go for hcg test for more than once,rising titre will give presence of pregnancy.
ok and bye.
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor